MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT225
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the subject rt225 infant bias flow breathing circuit has been requested to be returned to fisher & paykel healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan that a rt225 infant bias flow breathing circuit failed a ventilator leak test prior to patient use.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) method: the subject rt225 infant bias flow breathing circuit was returned to fisher & paykel (f&p) healthcare new zealand where it was visually evaluated and leak tested.Results: visual inspection identified no notable damage on the returned device.Leak test confirmed that the device is within specification.Conclusion: we are unable to confirm what may have caused the reported leak test failure as there was no fault found with the returned device.All rt225 infant bias flow breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt225 infant bias flow breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: check all connections are tight before use.Perform a pressure and leak test on the breathing system and check for occlusions before connection to a patient.Visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.Ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21886331
Report Number9611451-2025-00357
Device Sequence Number11645396
Product Code BZE
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2103046667(11)240319(17)290319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT225
Device Catalogue NumberRT225
Device Lot Number2103046667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown